Alpine Yoga Retreat with Linda Munro & Gérald Disse

<< All Events

Yoga Retreat in the Alps
with Linda Munro & Gérald Disse


May 18 – 21, 2023
in La Clusaz, Haute-Savoie

*** 17.5hrs compatible with our 300-hour flexible Teacher Training ***

 

During this special long weekend Linda and Gérald will guide you through practices based on the Ashtanga Yoga system that will encourage health, healing and mindful awareness. It is an amazing opportunity for all levels of yoga practitioners to take a weekend to devote to themselves, refine their yoga understandings, spend time with like-minded people, encourage self-care and experience one of the most beautiful parts of France!


Thursday, May 18
11:30 Pick up at Annecy train station
14:00 Pick up at La Clusaz bus station
15:30 Pick up at Annecy train station
16:30 Snacks & opening circle
18:30 Workshop 1 (120min): Foundation First!
20:30 Dinner
22:00 Rest or boardgames

Friday, May 19
08:00 Light breakfast
09:30 Workshop 2 (120min): Ashtanga Yoga Deconstructed
11:30 Lunch
13:00 Workshop 3 (150min): Happy Hips & Healthy Knees
15:30 Snacks
16:00 Free time*
19:00 Dinner
20:30 Candlelight Relaxation Practices (60min)
21:30 Rest or boardgames

Saturday, May 20
08:00 Light breakfast
09:30 Workshop 4 (120min): Moving Towards Flow
11:30 Lunch
13:00 Workshop 5 (150min): Bending Backwards
15:30 Snacks
16:00 Free time*
19:00 Dinner
20:30 andlelight Relaxation Practices (60min)
21:30 Rest or boardgames

Sunday, May 21
08:00 Light breakfast
09:30 Workshop 6 (120min): Mysore or Intro to Mysore
11:30 Lunch
13:00 Workshop 7 (150min): Twisting for the Spine
15:30 Snacks & closing circle
16:00 Return to Annecy and La Clusaz stations

*Included activities: hiking, visit of the farm and cheese makers, genepi
*At additional cost: paragliding and mountain biking



WORKSHOPS


THURSDAY, MAY 18th

18:30 – 20:30 Foundation First!
This class will explore the building blocks of Ashtanga Vinyasa Yoga. It’ll be a great class for experienced and newcomers alike! We’ll review the foundational elements of Bandha, Breath, Drishti and Vinyasa. Through verbal instruction as well a moving practice to experience the dynamic affects within our bodies. 


FRIDAY, MAY 19th

9:30 – 11:30 Ashtanga Yoga Deconstructed
In this class we will slow down the practice to feel the poses themselves as well as the ‘poses between the poses’. It can happen that the focus is so intent on moving and flowing that we seem to be ‘in a hurry’ to get to the end of our practice. We find it incredibly informative to slow it down, to be mindful of each and every movement as a special project that then allows us on other days to move more freely with a base of stability and safety. The practice will be based on the primary series standing positions, some of the sitting positions and the finishing sequence. 

13:00 – 15:30 Happy Hips & Healthy Knees
In this workshop we will explore the anatomical structures of the hip and knee joints. We will experiment with different projects and poses that help us be aware of placement of the knees when ‘opening the hips’. With this expanded awareness we will then move the hips with a gentle vinyasa flow style class emphasizing the natural blissful nature of our hips. Whether your hips are tight or supple, we will use various yoga asanas and techniques to find the happy balance between flexibility and strength. 

20:30 – 21:30 Candlelight Relaxation Practices
Take the time before bed to settle the mind and relax the body. We will do a gentle mix of meditation, breathing and restorative yoga. 


SATURDAY, MAY 20th

9:30 – 11:30 Ashtanga Yoga Moving Towards Flow
We will start moving more fluidly in the primary series now that we have worked on decomposing many poses and refining the subtleties. Can we manage to maintain the alignment and the mental equanimity with a little quicker pace? We’ll also focus on the transitions between sitting poses by slowing that part of the practice a little. 

13:00 – 15:30 Bending Backwards
In this workshop we will awaken our energy with poses that stimulate the spine on the physical level and open the heart on the subtle level. We’ll begin with the universal back bend: Urdhva Dhanurasana and then work into some second series back bending. 

20:30 – 21:30 Candlelight Relaxation Practices
Take the time before bed to settle the mind and relax the body. We will do a gentle mix of meditation, breathing and restorative yoga. 


SUNDAY, MAY 21st

9:30 – 11:30 Mysore Style Ashtanga Yoga or Introduction to Mysore
Traditionally the Ashtanga Vinyasa system of yoga is taught individually within a group. Meaning that each student works on the section of the practice that the teacher has advised them to; while the teacher observes the room of practitioners and gives advice and hands on adjustments as needed. The benefits and beauty of this way of practicing is that the yoga student moves at the rhythm of their own breath and within their own capacities but still under the watchful eye and guidance of an experienced teacher.
In this workshop, those who have memorized the portion of the traditional sequence they are working on will practice alongside a group of students new to this way of practicing. Those new will be grouped together and introduced to learning how to memorize a portion of the series. 

13:00 – 15:30 Twist and Don’t Shout (not like the Beatles song)
During this class we will discover the anatomical aspects of twists. We will go over many different ways of twisting our axis, to benefit the spine, strengthen the abdominal wall and detoxify the internal organs. We will explain in detail how to practice the twists of primary and second series in a safe and effective way. 



ADDRESS: 1647, Plateau de Beauregard, station La Clusaz, Haute-Savoie >>



PRICE

Full package :
750€ : register before Dec. 31, 2022
850€ : register before May. 01, 2023
Includes all daily activities and meals, shared accommodation*, roundtrip from La Clusaz.
*Single room : +100€

Day Pass :
180€ : register before Dec. 31, 2022
200€ : register before May. 01, 2023
Includes all activities of the day, lunch, tea break and dinner.



Sign up online